Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cohomology of classifying spaces of $H$-spaces


Authors: M. Rothenberg and N. E. Steenrod
Journal: Bull. Amer. Math. Soc. 71 (1965), 872-875
DOI: https://doi.org/10.1090/S0002-9904-1965-11420-3
MathSciNet review: 0208596
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The space of loops of a Lie group, Michigan Math. J. 5 (1958), 35-61. MR 102803
  • 2. A. Dold and R. Lashof, Principal quasifibrations and fibre homotopy equivalences, Illinois J. Math 3 (1959), 285-305. MR 101521
  • 3. J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 70144
  • 4. J. Milnor, Construction of universal bundles. II, Ann. of Math. 63 (1956), 430-436. MR 77932
  • 5. J. C Moore, Algèbre homologique et cohomologie des espaces classifants, Séminaire H. Cartan, 1959-1960, Exposé 7.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11420-3

American Mathematical Society